MAUDE Adverse Event Report: VERYAN MEDICAL LTD BIOMIMICS 3D VASCULAR STENT SYSTEM

VERYAN MEDICAL LTD BIOMIMICS 3D VASCULAR STENT SYSTEM
Catalog Number 142122-03
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Restenosis (4576)
Date of Event 06/28/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
There was no reported device malfunction and the device was not returned for analysis.A review has been performed of the manufacturing certificate of conformance associated with this lot.There were no non-conformances or deviations which could be associated with this event.Based on the case information and related record review, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.The reported patient effects of restenosis leading to intervention and claudication/leg pain are listed in the biomimics 3d instructions for use and are known patient effects of peripheral stenting procedures.There is no indication of a product quality issue with respect to the design, manufacture or labelling of the device.If further information regarding this event becomes available, a follow-up report will be submitted.
 
Event or Problem Description
The patient was treated as part of the mimics 3d usa post-market observational study.On the (b)(6) 2021, the patient was implanted with one biomimics 3d (bm3d) stent in the left leg, a 7.0 x 60 mm stent which was used to treat a denovo lesion of the superficial femoral artery (sfa) middle third to distal third segment.An antegrade approach was used and the lesion was prepared using pre-dilation with percutaneous transluminal angioplasty (pta) balloon and atherectomy.The treated segment was post dilated with pta.The site identified a restenosis of treated vessel (target vessel) on (b)(6) 2023.It was reported as not related to the device or procedure but was due to a worsening pre-existing condition.It was also reported as target lesion related.The patient had left leg extremity (lle) pain.Duplex ultrasound (dus) on (b)(6) 2023 showed restenosis of the proximal stent.A left leg angiogram on (b)(6) 2023 was performed for an in-stent restenosis (isr).This included laser and plain old balloon angioplasty (poba).The outcome was reported as continuing.The device remains implanted.The event was reviewed on 06-jul-23 by veryan and considered possibly related to the device.
 
Event or Problem Description
The patient was treated as part of the mimics 3d usa post-market observational study.On the (b)(6) 2021, the patient was implanted with one biomimics 3d (bm3d) stent in the left leg, a 7.0 x 60 mm stent which was used to treat a denovo lesion of the superficial femoral artery (sfa) middle third to distal third segment.An antegrade approach was used and the lesion was prepared using pre-dilation with percutaneous transluminal angioplasty (pta) balloon and atherectomy.The treated segment was post-dilated with pta.The site identified a restenosis of treated segment (target lesion) on (b)(6) 2023.It was reported as not related to the device or procedure but was due to a worsening pre-existing condition.It was also reported as target lesion related.The patient had left lower extremity (lle) pain.Duplex ultrasound (dus) on (b)(6) 2023 showed restenosis of the proximal stent.A left leg angiogram on (b)(6) 2023 was performed for an in-stent restenosis (isr).This included laser/atherectomy and plain old balloon angioplasty (poba)/pta/standard balloon angioplasty on the sfa distal third.It was a target lesion/vessel revascularisation (tlr/tvr).The outcome was reported as resolved/recovered.The device remains implanted.The event was reviewed originally on (b)(6) 2023 by veryan and considered possibly related to the device.There was updated information received on (b)(6) 2023 in relation to the event, the outcome and the intervention details.
 
Additional Manufacturer Narrative
There was no reported device malfunction and the device was not returned for analysis.A review has been performed of the manufacturing certificate of conformance associated with this lot.There were no non-conformances or deviations which could be associated with this event.Based on the case information and related record review, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.The reported patient effects of restenosis leading to intervention and claudication/leg pain are listed in the biomimics 3d instructions for use and are known patient effects of peripheral stenting procedures.There is no indication of a product quality issue with respect to the design, manufacture or labelling of the device.If further information regarding this event becomes available, a follow-up report will be submitted.Sections b.5.And g.6.And h.10.Have been updated.

Brand Name
BIOMIMICS 3D VASCULAR STENT SYSTEM
Common Device Name
BIOMIMICS 3D VASCULAR STENT SYSTEM
Manufacturer (Section D)
VERYAN MEDICAL LTD
block 5
parkmore east business park
galway, H91 V 0TX
EI  H91 V0TX
Manufacturer Contact
alan mcdonagh
block 5
parkmore east business park
galway, H91 V-0TX
EI   H91 V0TX
MDR Report Key17446657
Report Number3011632150-2023-00097
Device Sequence Number7288356
Product Code NIP
UDI-Device Identifier05391526850404
UDI-Public(01)05391526850404(17)220523(11)201022(10)0000056142
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P180003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/23/2022
Device Catalogue Number142122-03
Device Lot Number0000056142
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer12/15/2023
Initial Report FDA Received Date08/02/2023
Supplement Report FDA Received Date01/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/22/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CLOPIDOGREL (PLAVIX); ELIQUIS
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient SexFemale
Patient Weight86 KG
Patient EthnicityNon Hispanic
Patient RaceBlack Or African American